# SDR DALA2020071402583

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 50,356 hours, 26,345 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING SHUTDOWN CHECKLIST NOTED ELECTRICAL SMELL AND SLIGHT SMOKE IN FLIGHT DECK.  FIRST INDICATION WAS FROM BEHIND CPT SEAT AND SECOND INSTANCE BY CAPTAINS FORWARD WINDSCREEN.  FO NOTICED SLIGHT ELECTRICAL SMOKE SMELL BY AVIONICS BAY ON WALK AROUND.  TROUBLE SHOOT PER CARD 0550-2002 TYPE 9.  INSPECTION OF COCKPIT, INSTRUMENTS, C/B'S AND WINDOWS ALL OK.  INSPECTED FWD LAV AND GALLEY AREA ALL OK.  INSPECTED FWD AND MID E&E COMPARTMENTS ALL OK.  RAN LEFT PACK NO SMELL NOTED.  A/C OK FOR SERVICE.
